# SDR QXEA9901532

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Part number: 8210286
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

YVR - UPON ADVANCING POWER LEVERS FOR TAKEOFF, NR 2 ENGINE EXPERIENCED A UNSCHEDULED FEATHERING OF THE PROPELLER.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  AIRCRAFT WAS FERRIED FROM YVR-PDX FOR REPAIRS.  FDR WAS DOWNLOADED AND NR 2 TORQUE CONFIRMED TO BE 150 PERCENT.  ADJUSTED ARM OF SWITCH 6141S4, REPLACED BOTH PROP CONTROL UNITS, RIGGED DOWNLOAD SWITCHES 6141S3 AND 6141S4.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
